Take various meds... fioricet and soma and clonipan... help
All of these drugs can cause headache as a side effect. Fioricet is notorious for causing "rebound" headaches meaning once the drug wears off you get a headache especially if you are using it often. Soma and klonopin are also "habit forming" and if you have taken them daily for a period of time then stop, headache can occur as a "withdrawal" symptom. I would advise you to talk to your Dr about the headaches. You may need to taper off the medications slowly to avoid rebound headaches. Fioricet is used to relieve tension headaches but should be used very sparingly because, to often, it leads to rebound headaches and a very vicious cycle.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 May 2018 • 3 answers
Updated 13 Feb 2012 • 1 answer
Updated 28 Feb 2012 • 1 answer
What is better for a migrane lhead ache stadol nose spray or fiorcet and would the soma I also take?
Updated 10 Jul 2012 • 1 answer
Updated 31 Mar 2014 • 2 answers